Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 13, Number 3

On the Chow ring of a K3 surface
Arnaud Beauville and Claire Voisin.
J. Algebraic Geom. 13 (2004), 417-426
Abstract, references and article information
Full-text PDF
MathSciNet review: 2047674
Singularités symplectiques
Stéphane Druel.
J. Algebraic Geom. 13 (2004), 427-439
Abstract, references and article information
Full-text PDF
MathSciNet review: 2047675
Nonvanishing of external products for higher Chow groups
Andreas Rosenschon and Morihiko Saito.
J. Algebraic Geom. 13 (2004), 441-459
Abstract, references and article information
Full-text PDF
MathSciNet review: 2047676
Line bundles on Bott-Samelson varieties
Niels Lauritzen and Jesper Funch Thomsen.
J. Algebraic Geom. 13 (2004), 461-473
Abstract, references and article information
Full-text PDF
MathSciNet review: 2047677
Varieties with one apparent double point
Ciro Ciliberto, Massimiliano Mella and Francesco Russo.
J. Algebraic Geom. 13 (2004), 475-512
Abstract, references and article information
Full-text PDF
MathSciNet review: 2047678
Autoequivalences of derived category of a K3 surface and monodromy transformations
Shinobu Hosono, Bong H. Lian, Keiji Oguiso and Shing-Tung Yau.
J. Algebraic Geom. 13 (2004), 513-545
Abstract, references and article information
Full-text PDF
MathSciNet review: 2047679
Completion of Katz-Qin-Ruan’s enumeration of genus-two plane curves
Aleksey Zinger.
J. Algebraic Geom. 13 (2004), 547-561
Abstract, references and article information
Full-text PDF
MathSciNet review: 2047680
Kustin–Miller unprojection without complexes
Stavros Argyrios Papadakis and Miles Reid.
J. Algebraic Geom. 13 (2004), 563-577
Abstract, references and article information
Full-text PDF
MathSciNet review: 2047681
Newton-Puiseux roots of Jacobian determinants
Tzee-Char Kuo and Adam Parusinski.
J. Algebraic Geom. 13 (2004), 579-601
Abstract, references and article information
Full-text PDF
MathSciNet review: 2047682
Multiplicities and log canonical threshold
Tommaso de Fernex, Lawrence Ein and Mircea Mustata.
J. Algebraic Geom. 13 (2004), 603-615
Abstract, references and article information
Full-text PDF
MathSciNet review: 2047683
American Mathematical Society